Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures

Fiore, M, Gambino, N orcid.org/0000-0002-4257-3590, Hyland, M et al. (1 more author) (2018) Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures. Selecta Mathematica, New Series, 24 (3). pp. 2791-2830. ISSN 1022-1824

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Dates:
  • Published: July 2018
  • Accepted: 30 August 2017
  • Published (online): 20 November 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Oct 2017 15:09
Last Modified: 12 Jul 2018 08:43
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00029-017-0361-3

Share / Export

Statistics